File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotic behavior of tail and local probabilities for sums of subexponential random variables

TitleAsymptotic behavior of tail and local probabilities for sums of subexponential random variables
Authors
KeywordsAsymptotics
Local probability
Partial sum
Subexponentiality
Tail probability
Issue Date2004
PublisherApplied Probability Trust. The Journal's web site is located at http://www.shef.ac.uk/uni/companies/apt/ap.html
Citation
Journal Of Applied Probability, 2004, v. 41 n. 1, p. 108-116 How to Cite?
AbstractLet {Xk, k ≥ 1} be a sequence of independently and identically distributed random variables with common subexponential distribution function concentrated on (-∞, ∞), and let τ be a nonnegative and integer-valued random variable with a finite mean and which is independent of the sequence {Xk, k ≥ 1}. This paper investigates asymptotic behavior of the tail probabilities P(· > x) and the local probabilities P(x < · ≤ x + h) of the quantities X(n) = max0≤k≤n Xk, Sn = ∑n k=0 Xk and S(n) = max0≤k≤n Sk for n ≥ 1, and their randomized versions X(τ), Sτ and S(τ), where X0 = 0 by convention and h > 0 is arbitrarily fixed.
Persistent Identifierhttp://hdl.handle.net/10722/82953
ISSN
2015 Impact Factor: 0.665
2015 SCImago Journal Rankings: 0.742
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorNg, KWen_HK
dc.contributor.authorTang, Qen_HK
dc.date.accessioned2010-09-06T08:35:17Z-
dc.date.available2010-09-06T08:35:17Z-
dc.date.issued2004en_HK
dc.identifier.citationJournal Of Applied Probability, 2004, v. 41 n. 1, p. 108-116en_HK
dc.identifier.issn0021-9002en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82953-
dc.description.abstractLet {Xk, k ≥ 1} be a sequence of independently and identically distributed random variables with common subexponential distribution function concentrated on (-∞, ∞), and let τ be a nonnegative and integer-valued random variable with a finite mean and which is independent of the sequence {Xk, k ≥ 1}. This paper investigates asymptotic behavior of the tail probabilities P(· > x) and the local probabilities P(x < · ≤ x + h) of the quantities X(n) = max0≤k≤n Xk, Sn = ∑n k=0 Xk and S(n) = max0≤k≤n Sk for n ≥ 1, and their randomized versions X(τ), Sτ and S(τ), where X0 = 0 by convention and h > 0 is arbitrarily fixed.en_HK
dc.languageengen_HK
dc.publisherApplied Probability Trust. The Journal's web site is located at http://www.shef.ac.uk/uni/companies/apt/ap.htmlen_HK
dc.relation.ispartofJournal of Applied Probabilityen_HK
dc.subjectAsymptoticsen_HK
dc.subjectLocal probabilityen_HK
dc.subjectPartial sumen_HK
dc.subjectSubexponentialityen_HK
dc.subjectTail probabilityen_HK
dc.titleAsymptotic behavior of tail and local probabilities for sums of subexponential random variablesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0021-9002&volume=41&issue=1&spage=108&epage=116&date=2004&atitle=Asymptotic+behavior+of+tail+and+local+probabilities+for+sums+of+subexponential+random+variablesen_HK
dc.identifier.emailNg, KW: kaing@hkucc.hku.hken_HK
dc.identifier.authorityNg, KW=rp00765en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1239/jap/1077134671en_HK
dc.identifier.scopuseid_2-s2.0-2442454865en_HK
dc.identifier.hkuros85657en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-2442454865&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume41en_HK
dc.identifier.issue1en_HK
dc.identifier.spage108en_HK
dc.identifier.epage116en_HK
dc.identifier.isiWOS:000220186000008-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridNg, KW=7403178774en_HK
dc.identifier.scopusauthoridTang, Q=7201632128en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats